# SDR 95ZZZW545

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Aux Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, LEFT AUXILLARY TANK UPPER ATTACH FLANGE HAS INTERGRANULAR CORROSION.  REMOVED CORROSION FABRICATED AND INSTALLED REPAIR PER SRM 57-2-1.
